I have been on a daily dose of 160mg Xtandi since December 2011, it has been very tolerable. The main ongoing SE I have experienced is fatigue, in the first 6-8 months I had some diarrhoea every couple of weeks, some regular headaches (but not really bad), I get very tired around 7.30/8.00pm and go to sleep for 3 or so hours and then wake up, naturally my wife has given up and gone to bed. I would then have broken sleep for the rest of the night. This is a nightly occurance and puts a strain on our relationship.
I still have my Zoladex (goserelin) injection every 3 months and some of the SE of Zoladex are the same as Xtandi. I cannot loose weight, I am trying to eat a really healthy diet and have reduced my food intake but it doesn't seem to make any difference to my weight. I still have hot flushes, feel the heat and increased sweating.
I still work full time. My PSA was 254 at diagnosis and went down to 3.2 by April 2011. It has slowly increased to 8.1 by October 2012. I had a TURP at the end of October 2012. My psa was 4.3 in November and is back up to 7 mid February 2013. In my case Xtandi hasn't had much influence on my PSA, this was the same as in earlier trials.
I haven't had chemotherapy, has your husband had chemo ? The difference could be the chemo.